# SDR HALA2023032700120

- Difficulty date: March 10, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 FOUND SEAT TRACK WITH CORROSION AT FR.11 TO FR.18, Y953 LEFT HAND SIDE. CORRECTIVE ACTION: THE CORROSION AREA WAS REMOVED WITH REFERENCE OF SRM 51-74-00-801. THE CROWN AREA WAS REMOVED 0.6MM BOTH SIDE OF THE CROWN WAS REMOVE EQUALLY WITH REFERENCE OF SRM 53-11-15-999-001. THE NO SIGN OF CORROSION WAS FOUND THE AREA. THE AREA WAS REPROTECTED WITH REFERENCE OF SRM 53-11-15. (2686846)
